# SDR IXKA960026

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL CI NR 050001-C FORWARD RED EMERGENCY PATH LIGHT OUT.  MX TROUBLESHOT EMERGENCY TRACK LIGHT INOP, DUE TO BAD SPLICE AT PIGTAIL.  REPAIRED SPLICE AND EMERGENCY PATH LIGHTS CHECK GOOD.  (M)
